# SDR HNAA2025021000079

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 53,596 hours, 50,991 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPS ADVANCE FAIL MESSAGE IN FLIGHT AT 9000' WENT AWAY AROUND 2000'  FACT  09FEB25  14:07  PHL T/S USING FIM 32-61-00-810-806-A. VERIFIED LEGU CONNECTOR ARE FREE OF CORROTION AND INSTALLED PROPERLY. FOUND PROX SWITCH ON R/H MLG DOWNLOCK INOP R&R RH MLG DOWN LOCK #2 PROX SW IAW AMM 32-61-02. OPS CHECK GOOD. OK FOR SERVICE
